The Feynman integral

J. B. Keller, David McLaughlin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)451-465
JournalAmerican Mathematical Monthly
Volume82
StatePublished - 1975

Cite this

The Feynman integral. / Keller, J. B.; McLaughlin, David.

In: American Mathematical Monthly, Vol. 82, 1975, p. 451-465.

Research output: Contribution to journalArticle

Keller, JB & McLaughlin, D 1975, 'The Feynman integral', American Mathematical Monthly, vol. 82, pp. 451-465.
Keller, J. B. ; McLaughlin, David. / The Feynman integral. In: American Mathematical Monthly. 1975 ; Vol. 82. pp. 451-465.
@article{e0af36027fc84a1ba2fe3233de9edaa1,
title = "The Feynman integral",
author = "Keller, {J. B.} and David McLaughlin",
year = "1975",
language = "English (US)",
volume = "82",
pages = "451--465",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",

}

TY - JOUR

T1 - The Feynman integral

AU - Keller, J. B.

AU - McLaughlin, David

PY - 1975

Y1 - 1975

M3 - Article

VL - 82

SP - 451

EP - 465

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

ER -